Alert archive / Texas / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 66, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 20, 2023, 6:14 PM CDT for Burnet County, Llano County, Texas. It was in force for 46 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 20, 2023, 6:14 PM CDT (23:14 UTC)
- Expired
- Apr 20, 2023, 7:00 PM CDT
- In force
- 46 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Burnet County, TX, Llano County, TX
The radar
The Ft Hood radar (KGRK), 93 km from the middle of the area, began a volume at 23:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 20, 6:19 PM CDT | HAIL 1 | Burnet, TX | REPORT FROM MPING QUARTER (1.00 IN.). |
| Apr 20, 6:19 PM CDT | HAIL 1 | Burnet, TX | QUARTER SIZE HAIL IN BURNET. |
| Apr 20, 6:41 PM CDT | HAIL 0.7 | 4 Sse Longhorn Cavern S, TX | REPORT FROM MPING DIME (0.7 IN.). |
| Apr 20, 6:43 PM CDT | HAIL 1 | 4 Sse Longhorn Cavern S, TX | REPORT FROM MPING QUARTER (1.00 IN.). |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 20, 2:30 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 11.2 hours before the alert went out and 261 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1333 J/kg
- Mixed-layer CIN
- -124 J/kg
- Mixed-layer LCL
- 649 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 240 m²/s²
- 0-3 km storm-relative helicity
- 412 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.3
The text
As transmitted.
738
WUUS54 KEWX 202314
SVREWX
TXC053-299-210000-
/O.NEW.KEWX.SV.W.0066.230420T2314Z-230421T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
614 PM CDT Thu Apr 20 2023
The National Weather Service in Austin San Antonio has issued a
* Severe Thunderstorm Warning for...
Southeastern Llano County in south central Texas...
Southwestern Burnet County in south central Texas...
* Until 700 PM CDT.
* At 614 PM CDT, a severe thunderstorm was located near Kingsland,
moving east at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Burnet, Marble Falls, Kingsland, Buchanan Dam, Gainesville, Granite
Shoals, Horseshoe Bay, Meadowlakes, Highland Haven, Inks Lake State
Park, Longhorn Cavern State Park, Cottonwood Shores and Sunrise
Beach Village.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3077 9816 3048 9832 3049 9837 3066 9858
3082 9852
TIME...MOT...LOC 2314Z 280DEG 17KT 3072 9847
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
QUIGLEY1 follow-up statement
594
WWUS54 KEWX 202359
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
659 PM CDT Thu Apr 20 2023
TXC053-299-210009-
/O.EXP.KEWX.SV.W.0066.000000T0000Z-230421T0000Z/
Llano TX-Burnet TX-
659 PM CDT Thu Apr 20 2023
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LLANO AND
SOUTHWESTERN BURNET COUNTIES WILL EXPIRE AT 700 PM CDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central Texas.
LAT...LON 3077 9816 3048 9832 3049 9837 3066 9858
3082 9852
TIME...MOT...LOC 2359Z 280DEG 17KT 3068 9824
$$
QUIGLEYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 20, 3:48 PM CDT, 2 hours 26 minutes earlier.
Area forecast discussion, Apr 20, 3:48 PM CDT, 2 hours 26 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 348 PM CDT Thu Apr 20 2023 ...New MESOSCALE UPDATE... .SEVERE THUNDERSTORM WATCH 155 IN EFFECT FOR MOST OF SOUTH-CENTRAL TEXAS UNTIL 10 PM CDT TONIGHT... We continue to monitor the potential for strong to severe thunderstorms this afternoon and this evening in advance of an approaching cold front and dryline. Latest surface observations show a wavy cold front extending from the DFW Metroplex southwest to near Lampasas, prior to jogging west toward the Ozona vicinity. A dryline extends due south from the Ozona vicinity into Coahuila. An extension of said dryline appears to lead the cold front through the Sonora and Junction vicinities, prior fusing with the boundary near Lampasas. The most robust storms in the region have been observed in this area over the last 30-45 minutes, likely due to the combination of lift from both surface boundaries. This is one area we will closely monitor moving deeper into the afternoon and evening, as the boundaries are expected to gradually sag south into our southern Edwards Plateau and Hill Country counties. Further south and east, we continue to monitor for the potential of prefrontal severe thunderstorm development throughout the I-35 Corridor and Coastal Plains. Dew points have soared into the low to mid 70s over this portion of the CWA, with soundings from the AUS and SAT showing minimal inhibition. Showers and storms are thus possible over this region as well moving through the remainder of the afternoon hours. Short term model guidance continues to hint at scattered intensification of storms in this region through sunset. Finally, outside potential exists for a storm to develop on the Serranias del Burro Mountains through the early evening. It's possible that one of said storms could make it to the Rio Grande and our southwestern zones if this occurs. Radar trends will be closely monitored. The Storm Prediction Center has issued Severe Thunderstorm Watch 155 until 10 PM this evening for all of our counties except Val Verde in light of all of the aforementioned potential. Large hail exceeding quarter size and damaging wind gusts are the primary concerns in any severe thunderstorms, though a few instances of very large (> 2 inch) hail are possible. This potential would be highest in cellular storms. Have multiple ways of receiving warning information through the remainder of the afternoon and evening hours. && .SHORT TERM... (Tonight through Friday night) Issued at 1242 PM CDT Thu Apr 20 2023 Mostly cloudy skies and southerly winds prevail across the area early this afternoon. Temperatures are in the lower 80s across most locations with some shower activity noted near Bexar County and east of the I35 corridor. Aircraft soundings from AUS show a decent cap that remains near 725 mb and this is likely preventing deep updrafts from occurring. However, the HRRR continues to want to strengthen this activity later today which likely points to the cap either eroding or surface temperatures warming beyond the point where the cap matters. The storm environment is unstable this afternoon with CAPE values approaching 3000 J/kg. Effective bulk shear is near 30 knots which would support some severe threat if deep convection becomes established. The main threats this afternoon would be hail and damaging winds as helicity values are low. The attention after the afternoon activity then focuses on a potential line of showers and storms along a boundary to our northwest. Morning high-res guidance shows this activity moving through the CWA late this afternoon through the evening hours from northwest to southeast. Guidance has shown a bit higher coverage of activity to the west and the latest Day 1 Outlook from SPC accounts for this with the slight risk now almost to the Rio Grande. Large hail and damaging winds will continue to be the main risks for severe convection. Low-level winds pick up slightly this evening, and while we can't completely rule out a tornado or two, overall chances are low. Rainfall amounts for most locations will average below an inch, but some spots may pick up 1-3 inches with isolated higher amounts. This could lead to a localized minor flooding threat from the heavier totals. Most of the shower and thunderstorm activity will push east of the area by 1 AM. Lows tonight will be in the 60s. There could be a few residual showers or storms in the east tomorrow morning, but otherwise, a dry Friday is expected with highs ranging from the lower 80s in the northeast to the lower 90s in the southwest. Mostly clear skies and lows in the 50s to lower 60s returns Friday night. && .LONG TERM... (Saturday through Thursday) Issued at 1242 PM CDT Thu Apr 20 2023 Synopsis: Behind Friday's departed cold front, predominantly west to northwest flow will prevail in the mid and upper levels through the majority of the period. Conditions will remain unsettled, with mentionable precipitation probabilities and shower/storm mentions remaining in the forecast through the middle portions of next week. While each day won't feature severe thunderstorm potential, an isolated strong to severe storm can't be ruled out from San Antonio and points westward on Saturday. Largely southerly to southeasterly 925-850 mb flow will prevail Sunday and Monday, bringing plenty of Gulf moisture northward atop of a cooler boundary layer under the influence of easterly winds. This will help to drive additional precipitation chances through the beginning of next week. An upper disturbance is forecast to eject from the central Rocky Mountains on Tuesday, encouraging surface cyclogenesis to our north in the Texas Panhandle/Red River vicinity. This will place the majority of South- Central Texas to the east of a sharpening dryline. The combination of the advancing dryline and favorable forcing aloft could support more vigorous thunderstorm development during this portion of the period. While still six days out, it's possible that some of this activity could become strong to severe. Saturday: Winds will be quick to turn southeasterly behind the Friday cold front, bringing moisture and attendant instability quickly back into portions of the area. Guidance continues to suggest that the greatest instability will pool over our southwestern zones, where as much as 1000-1500 J/kg of CAPE could materialize in the mixed layer. The combination of said instability and sufficient shear aloft could support some better-organized convection during the afternoon hours. It's possible that some of said activity could reach marginally severe levels, with large hail and damaging winds being the primary concerns. The Storm Prediction Center thus continues to include the majority of the southern Edwards Plateau, Rio Grande Plains, and portions of western Hill Country (including the city of San Antonio) in a marginal (level 1/5) risk for severe weather in its day three convective outlook. Sunday Through Monday: Thanks to continued low level moistening, and the jet stream in place overhead, shower activity will continue. Whether thunderstorms mix in with the showers remains uncertain. The global ensembles disagree regarding the amount of instability available for storms on each afternoon, with GEFS members coming in considerably more aggressive than their ECMWF counterparts. Trends regarding instability will need to be monitored in the coming forecast cycles, as ample deep layer wind shear would support some potential for stronger thunderstorms during this portion of the period. As things currently stand, predominantly rain showers and isolated non-severe thunderstorms are expected through this portion of the period. Tuesday: More robust thunderstorm activity is possible along and east of an advancing surface dryline during the afternoon hours, particularly as the shortwave discussed in the synopsis begins to eject into the Southern Plains. The combination of lift provided by the dryline/approaching wave, ample instability, and sufficient bulk shear would likely support some strong to severe storm potential, particularly if the best forcing arrives during peak heating. Given uncertainties regarding said timing, it's much too early to offer any specifics regarding potential hazards. SPC has introduced a 15% risk area for severe thunderstorms across most of South-Central Texas in light of this potential. Remainder Of The Period: Isolated storms could persist across the far northeast on Wednesday, but it appears a drying trend will begin to establish itself by late next week/the conclusion of the long term period. && .AVIATION... (18Z TAFS) Issued at 1201 PM CDT Thu Apr 20 2023 Scattered showers continue near the San Antonio sites and east of AUS and will continue through the afternoon. Will handle this with VCSH for now. Otherwise, MVFR ceilings continue with VFR likely later this afternoon. More widespread and robust convection is expected this evening at the I35 sites. Will handle this with VCTS with TEMPO groups when prevailing thunder is most likely. After storms move out, northerly winds and MVFR ceilings can be expected once again. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 82 65 82 54 / 70 80 20 0 Austin Bergstrom Intl Airport 82 63 81 53 / 70 70 20 0 New Braunfels Muni Airport 83 66 84 55 / 70 70 10 0 Burnet Muni Airport 82 62 79 52 / 60 80 10 0 Del Rio Intl Airport 91 68 91 61 / 20 10 0 0 Georgetown Muni Airport 82 62 79 52 / 60 90 20 0 Hondo Muni Airport 85 66 86 56 / 60 40 10 0 San Marcos Muni Airport 82 65 82 54 / 70 70 10 0 La Grange - Fayette Regional 80 67 79 53 / 70 70 20 0 San Antonio Intl Airport 83 67 84 57 / 70 70 10 0 Stinson Muni Airport 85 68 86 58 / 70 60 10 0 && .EWX WATCHES/WARNINGS/ADVISORIES... None. && Short-Term...29 Mesoanalysis...Quigley Long-Term...Quigley Aviation...29
Hazardous weather outlook, Apr 20, 2:32 PM CDT, 3 hours 42 minutes before
Hazardous Weather Outlook National Weather Service Austin/San Antonio TX 232 PM CDT Thu Apr 20 2023 TXZ171>173-183>194-202>209-217>225-228-211945- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 232 PM CDT Thu Apr 20 2023 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...Tonight. Severe thunderstorms are possible across all of south central Texas this afternoon and evening, especially from the Hill Country eastward through the Interstate 35 corridor and across the coastal plains. While large hail and damaging winds gusts are favored, a tornado can't be ruled out. A Severe Thunderstorm Watch is in effect for most of the area through 10 PM. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Elevated fire weather conditions are possible Friday afternoon across the southern Edwards Plateau and Rio Grande Plains due to gusty north winds and low humidity. A few strong storms remain possible across the Rio Grande plains and southern Edwards Plateau Saturday afternoon. Large hail is the primary severe weather concern at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated.
In the hours before
Local storm report, Apr 20, 5:30 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
530 PM CDT THU APR 20 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0516 PM HAIL 1 SW UVALDE 29.20N 99.81W
04/20/2023 E1.50 INCH UVALDE TX LAW ENFORCEMENT
PING PONG BALL SIZE HAIL IN UVALDE.
&&
BFLocal storm report, Apr 20, 5:37 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
537 PM CDT THU APR 20 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0533 PM HAIL 1 SSW FREDERICKSBURG 30.26N 98.87W
04/20/2023 U1.50 INCH GILLESPIE TX PUBLIC
REPORT FROM MPING PING PONG BALL (1.50 IN.).
&&
BFSpecial weather statement, Apr 20, 5:52 PM CDT, 22 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
552 PM CDT Thu Apr 20 2023
TXZ187-189-204>206-202330-
Comal TX-Bexar TX-Medina TX-Bandera TX-Kendall TX-
552 PM CDT Thu Apr 20 2023
...Strong thunderstorms will impact portions of northeastern Medina,
eastern Bandera, southwestern Kendall, northwestern Bexar and west
central Comal Counties through 630 PM CDT...
At 552 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Hill Country State Natural Area to 6 miles
west of Cross Mountain. Movement was northeast at 20 mph.
HAZARD...Winds in excess of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Boerne, Bandera, Fair Oaks Ranch, Bulverde, Cross Mountain,
Lakehills, Leon Springs, Bandera Falls, The Dominion, Pipe Creek,
Kronkosky State Natural Area, Hill Country State Natural Area,
Bergheim, Government Canyon State Natural Area, Grey Forest, San
Geronimo, Cascade Caverns, Scenic Oaks and Lake Medina Shores.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central Texas.
&&
LAT...LON 2984 9904 2978 9892 2983 9892 2982 9849
2961 9862 2953 9925 2984 9919
TIME...MOT...LOC 2252Z 238DEG 19KT 2965 9914 2967 9876
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
GALESpecial weather statement, Apr 20, 5:52 PM CDT, 22 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
552 PM CDT Thu Apr 20 2023
TXZ172-173-202330-
Williamson TX-Burnet TX-
552 PM CDT Thu Apr 20 2023
...Strong thunderstorms will impact portions of northern Williamson
and northeastern Burnet Counties through 630 PM CDT...
At 552 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Bertram to near Andice to near Bartlett.
Movement was southeast at 20 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Georgetown, Burnet, Granger, Bertram, Serenada, Bartlett, Liberty
Hill, Jarrell, Florence, Weir, Georgetown Dam, Watson, Granger Dam,
Lake Victor, Joppa, Andice, Shady Grove, Oatmeal, Briggs and Sun
City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central Texas.
&&
LAT...LON 3091 9783 3087 9762 3074 9727 3071 9727
3063 9764 3064 9830 3103 9820 3104 9791
TIME...MOT...LOC 2252Z 309DEG 15KT 3076 9813 3077 9780 3084 9746
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
QUIGLEYLocal storm report, Apr 20, 5:57 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
557 PM CDT THU APR 20 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0551 PM HAIL 1 E WILLOW CITY 30.40N 98.69W
04/20/2023 E1.00 INCH GILLESPIE TX TRAINED SPOTTER
QUARTER SIZE HAIL EAST OF WILLOW CITY.
&&
BFLocal storm report, Apr 20, 6:01 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
601 PM CDT THU APR 20 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0547 PM HAIL 3 NNE FREDERICKSBURG 30.30N 98.85W
04/20/2023 E1.25 INCH GILLESPIE TX PUBLIC
HALF DOLLAR SIZE HAIL NEAR FREDERICKSBURG.
&&
BFThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 20, 3:32 PM CDT | Special Weather Statement | EWX | Kinney | 43 min |
| Apr 20, 3:56 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Uvalde | 49 min |
| Apr 20, 3:59 PM CDT | Special Weather Statement | EWX | Williamson | 46 min |
| Apr 20, 4:03 PM CDT | Special Weather Statement | EWX | Bandera | 42 min |
| Apr 20, 4:06 PM CDT | Severe Thunderstorm Warning | EWX | Burnet, Travis, Williamson | 12 min |
| Apr 20, 4:28 PM CDT | Special Weather Statement | EWX | Hays | 47 min |
| Apr 20, 4:31 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Kendall, Kerr | 20 min |
| Apr 20, 4:42 PM CDT | Severe Thunderstorm Warning | EWX | Uvalde | 63 min |
| Apr 20, 4:47 PM CDT | Severe Thunderstorm Warning | EWX | Gillespie, Kerr | 32 min |
| Apr 20, 5:12 PM CDT | Special Weather Statement | EWX | Gillespie | 48 min |
| Apr 20, 5:18 PM CDT | Special Weather Statement | EWX | Burnet | 42 min |
| Apr 20, 5:26 PM CDT | Severe Thunderstorm Warning | EWX | Gillespie | 49 min |
| Apr 20, 5:38 PM CDT | Severe Thunderstorm Warning | EWX | Frio, Medina, Uvalde, Zavala | 42 min |
| Apr 20, 5:43 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Gillespie, Llano | 47 min |
| Apr 20, 5:52 PM CDT | Special Weather Statement | EWX | Kendall | 38 min |
| Apr 20, 5:52 PM CDT | Special Weather Statement | EWX | Burnet, Williamson | 38 min |
| Apr 20, 6:05 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Bexar, Kendall, Medina | 55 min |
| Apr 20, 6:08 PM CDT | Severe Thunderstorm Warning | EWX | Burnet, Williamson | 52 min |
| Apr 20, 6:11 PM CDT | Areal Flood Advisory | EWX | Bandera, Medina | 3 hr |
| Apr 20, 6:25 PM CDT | Severe Thunderstorm Warning | EWX | Burnet, Travis, Williamson | 35 min |
| Apr 20, 6:39 PM CDT | Areal Flood Advisory | EWX | Bexar | 3 hr |
| Apr 20, 6:39 PM CDT | Severe Thunderstorm Warning | EWX | Gillespie, Llano | 10 min |
| Apr 20, 6:40 PM CDT | Severe Thunderstorm Warning | EWX | Bexar, Comal | 65 min |
| Apr 20, 6:49 PM CDT | Areal Flood Advisory | EWX | Burnet, Travis, Williamson | 3 hr |
| Apr 20, 6:56 PM CDT | Severe Thunderstorm Warning | EWX | Burnet, Travis, Williamson | 21 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.